The density of representation degrees

File Description SizeFormat 
Journal of the European Mathematical Society_14_5_2012.PDFAccepted version185.14 kBAdobe PDFView/Open
Title: The density of representation degrees
Authors: Liebeck, MW
Segal, D
Shalev, A
Item Type: Journal Article
Issue Date: 1-Jan-2012
URI: http://hdl.handle.net/10044/1/18411
DOI: http://dx.doi.org/10.4171/JEMS/339
ISSN: 1435-9855
Publisher: EUROPEAN MATHEMATICAL SOC
Start Page: 1519
End Page: 1537
Journal / Book Title: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume: 14
Issue: 5
Copyright Statement: © 2014 EMS Publishing House. All rights reserved.
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons